# SDR SIMA20130127003

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,706 hours, 29,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2759 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED EXCESSIVE MOLYKOTE FROM MAIN DOOR GUIDES IAW EMB 145 AMM 20-30-04.  PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW EMB 145 AMM  52-18-00-820-001-A00.  FOUND EFFORT AT 44 IBS WITHIN  LIMITS.  THE OPERATIONAL CHECK  WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
